# SDR AALA202305191908

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A320*
- Aircraft serial: 7756
- Aircraft time: 17,402 hours, 6,808 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Condition: Fault Message
- Location: Elac
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED ON ARRIVAL TO THE SCHEDULED DESTINATION OF DFW DUE TO LOSS OF FLIGHT CONTROL SYSTEM BACKUP SYSTEMS. FLIGHT CREW REPORTED A FLIGHT CONTROL ALTERNATE LAW ECAM MESSAGE WHIILE AT FL 350 APPROXIMATELEY 2 HOURS AFTER TAKE OFF. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. MAINTENANCE TOUBLESHOT FLIGHT CONTROL ALTERNATE LAW MESSAGE PER AMM 27-93-00 AND A SATISFACTORY OPERATIONAL CHECK OF THE ELEVATOR / AILERON COMPUTERS (ELAC) WAS ACCOMPLISHED WITH NO ACTIVE MESSAGES ON THE ECAM.
